MathSciNet Relay Station
MathSciNet bibliographic data
MR849298 30D50 (30H05)
Aleksandrov, A. B. Measurable partitions of the circle induced by inner functions. (Russian) ; translated from Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 149 (1986), Issled. Lineĭn. Teor. Funktsiĭ. XV, 103--106, 188 J. Soviet Math. 42 (1988), no. 2, 1610–1613
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement